On an anti-Ramsey problem of Burr, Erds, Graham, and T. Sós

Sárközy, Gábor and Selkow, S. (2006) On an anti-Ramsey problem of Burr, Erds, Graham, and T. Sós. Journal of Graph Theory, 52 (2). pp. 147-156.

[img] Text
24.pdf - Published Version
Restricted to Registered users only

Download (100kB)
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:27
Last Modified: 11 Dec 2012 15:27
URI: http://eprints.sztaki.hu/id/eprint/4715

Update Item Update Item